# SDR SWAA2022040790778

- Difficulty date: April 3, 2022
- Submitted: April 7, 2022
- Operation: Air carrier
- Aircraft: N256WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32514
- Aircraft time: 52,334 hours, 31,408 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EXTERNAL EMERGENCY EXIT LIGHT INOP / [01] OK TO CONTINUE PER MEL 33-14-01 SP1;[02] R&R?D FWD R/H POWER SUPPLY PER AMM 33-51-06.
